# SDR UIEA2017082801562

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,540 hours, 23,683 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Apu Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DOOR MESSAGE SELF ERASED AFTER RESET OF CIRCUIT BREAKER AND BITE TEST OF ECU IAW AMM 49-61-05.  OPS CHECKED GOOD.
